MathSciNet Relay Station
MathSciNet bibliographic data
MR684754 (84d:58018) 58E07 (34B25 58C15 73K03)
Alexander, J. C.; Antman, Stuart S. Global behavior of solutions of nonlinear equations depending on infinite-dimensional parameters. Indiana Univ. Math. J. 32 (1983), no. 1, 39–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement